| Model Number |
SOFTECHD+20.0 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Toxic Anterior Segment Syndrome (TASS) (4469)
| Date of Event |
07/28/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Lenstec received an email stating "the patient has toxin anterior segment syndrome after surgery on (b)(6) 2021 in (b)(6) hospital, and the lens was explanted on (b)(6) 2021 in the (b)(6) ".No back up lens implanted and there was no patient injury or surgical intervention noted.
Additional Manufacturer Narrative
A full audit of all batch documentation relating to the production of the device was performed.The audit concluded that all procedures in manufacturing and packaging of the device had been conducted correctly.Batch reconciliation was 100.0%.The device was reported to be explanted but not returned to lenstec.Lenstec can also confirm that there have never been any confirmed lens-related cases of tass of our hema lenses.There is no evidence to suggest that any aspect of this device was responsible for the reported inflammation.A supplemental report will be submitted once a medical monitor assessment is complete.
Additional Manufacturer Narrative
A full audit of all batch documentation relating to the production of the device was performed.The audit concluded that all procedures in manufacturing and packaging of the device had been conducted correctly.Batch reconciliation was 100.0%.The device was reported to be explanted but not returned to lenstec.Lenstec can also confirm that there have never been any confirmed lens-related cases of tass of our hema lenses.The medical monitor also concludes there is no evidence to suggest that any aspect of this device was responsible for the reported inflammation.
Event or Problem Description
Lenstec received an email stating " the patient has toxin anterior segment syndrome after surgery on (b)(6) 2021 in (b)(6) hospital, and the lens was explanted on (b)(6) 2021 in (b)(6)".No back up lens implanted and there was no patient injury or surgical intervention noted.